Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 215, NWS Lubbock, TX

June 26, 20214 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 26, 2021, 12:08 AM CDT for 4 counties in Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2021, 12:08 AM CDT (05:08 UTC)
Expired
Jun 26, 2021, 1:15 AM CDT
In force
67 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Castro County, TX, Hale County, TX, Lamb County, TX, Swisher County, TX

The radar

The Amarillo radar (KAMA), 86 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

374 
WUUS54 KLUB 260508
SVRLUB
TXC069-189-279-437-260615-
/O.NEW.KLUB.SV.W.0215.210626T0508Z-210626T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1208 AM CDT Sat Jun 26 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hale County in northwestern Texas...
  Castro County in the Panhandle of Texas...
  Swisher County in the Panhandle of Texas...
  Northern Lamb County in northwestern Texas...

* Until 115 AM CDT.

* At 1208 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles south of Hereford to 5 miles south of
  Dimmitt to 4 miles northwest of Earth, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Plainview, Tulia, Dimmitt, Olton, Hart, Earth, Kress, Happy,
  Easter, Halfway, Nazareth, Edmonson and Springlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10164 3446 10158 3416 10176 3418 10257
      3447 10243 3475 10249
TIME...MOT...LOC 0508Z 270DEG 26KT 3475 10241 3448 10235 3427 10247 

HAIL...0.75IN
WIND...60MPH
 
$$

01
4 follow-up statements
868 
WWUS54 KLUB 260524
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1224 AM CDT Sat Jun 26 2021

TXC069-189-279-437-260615-
/O.CON.KLUB.SV.W.0215.000000T0000Z-210626T0615Z/
Hale TX-Castro TX-Swisher TX-Lamb TX-
1224 AM CDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHWESTERN HALE...CASTRO...SWISHER AND NORTHERN LAMB
COUNTIES...

At 1224 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Hereford to 7 miles southeast of
Dimmitt to 4 miles northeast of Earth, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Plainview, Tulia, Dimmitt, Olton, Hart, Earth, Kress, Happy, Easter,
Halfway, Nazareth, Edmonson and Springlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10164 3446 10158 3416 10176 3418 10257
      3447 10243 3475 10249
TIME...MOT...LOC 0524Z 270DEG 26KT 3475 10228 3448 10222 3427 10234 

HAIL...0.75IN
WIND...60MPH
 
$$

01
195 
WWUS54 KLUB 260531
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1231 AM CDT Sat Jun 26 2021

TXC189-279-260541-
/O.CAN.KLUB.SV.W.0215.000000T0000Z-210626T0615Z/
Hale TX-Lamb TX-
1231 AM CDT Sat Jun 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HALE AND NORTHERN
LAMB COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3475 10164 3446 10158 3431 10167 3431 10240
      3449 10233 3475 10233
TIME...MOT...LOC 0531Z 270DEG 26KT 3475 10225 3448 10219 3427 10231 

$$

TXC069-437-260615-
/O.CON.KLUB.SV.W.0215.000000T0000Z-210626T0615Z/
Castro TX-Swisher TX-
1231 AM CDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CASTRO AND SWISHER COUNTIES...

At 1231 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Hereford to 7 miles northwest of
Hart to 6 miles northeast of Earth, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tulia, Dimmitt, Hart, Kress, Happy and Nazareth. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10164 3446 10158 3431 10167 3431 10240
      3449 10233 3475 10233
TIME...MOT...LOC 0531Z 270DEG 26KT 3475 10225 3448 10219 3427 10231 

HAIL...<.75IN
WIND...60MPH
 
$$

01
993 
WWUS54 KLUB 260546
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1246 AM CDT Sat Jun 26 2021

TXC069-437-260615-
/O.CON.KLUB.SV.W.0215.000000T0000Z-210626T0615Z/
Castro TX-Swisher TX-
1246 AM CDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN CASTRO AND SWISHER COUNTIES...

At 1246 AM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Happy to 6 miles northwest of Tulia to
5 miles northeast of Hart, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tulia, Hart and Happy. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10164 3446 10158 3439 10171 3435 10215
      3449 10209 3475 10211
TIME...MOT...LOC 0546Z 258DEG 41KT 3473 10176 3458 10187 3445 10206 

HAIL...<.75IN
WIND...60MPH
 
$$

01
784 
WWUS54 KLUB 260559
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1259 AM CDT Sat Jun 26 2021

TXC069-260609-
/O.CAN.KLUB.SV.W.0215.000000T0000Z-210626T0615Z/
Castro TX-
1259 AM CDT Sat Jun 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASTRO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3475 10164 3446 10158 3444 10172 3444 10199
      3475 10196
TIME...MOT...LOC 0559Z 263DEG 33KT 3473 10167 3462 10169 3453 10183 

$$

TXC437-260615-
/O.CON.KLUB.SV.W.0215.000000T0000Z-210626T0615Z/
Swisher TX-
1259 AM CDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL SWISHER COUNTY...

At 1259 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Wayside to 11 miles west of Vigo
Park to near Tulia, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tulia and Happy. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10164 3446 10158 3444 10172 3444 10199
      3475 10196
TIME...MOT...LOC 0559Z 263DEG 33KT 3473 10167 3462 10169 3453 10183 

HAIL...<.75IN
WIND...60MPH
 
$$

01

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:31 PM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 25, 6:31 PM CDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
631 PM CDT Fri Jun 25 2021

.AVIATION...
Showers and thunderstorms will be in the vicinity of all three
terminals for much of the next 24hrs. VFR ceilings and visibility
are expected to persist through the forecast period unless a
strong storm passes directly over the airports, with MVFR
conditions over a short period of time.

&&

.PREV DISCUSSION... /issued 316 PM CDT Fri Jun 25 2021/

SHORT TERM...
This afternoon begins a period of transition for
much of West Texas, as the hot and dry weather of the past few
days will make its exit and a period of unsettled and wet weather
takes its place. Analysis this afternoon reveals the beginnings of
the synoptic setup which will dominate throughout much of the
coming week, with a highly amplified upper flow regime setting up
over the CONUS. The main synoptic features include a very strong
upper anticyclone centered over Vancouver, BC, with a cutoff low
well offshore of California. As these features build and deepen,
respectively, tonight through Saturday, a deep upper trough will
settle over the central CONUS. Satellite imagery depicts this
evolving setup quite clearly, with water vapor imagery showing the
upper trough digging southeastward over the Intermountain West
and healthy midlevel moisture allowing afternoon convection to
fire over the Rocky Mountains. At the surface, a diffuse boundary
is currently draped over the Central Plains, with surface
troughing over eastern New Mexico resulting in southerly surface
flow over the CWA.

As a result of near-continuous southerly flow and corresponding
moisture advection over the past few days, the atmospheric column
remains extremely moist, with 12z soundings from MAF and AMA
sampling PWATs of 1.56" and 1.33", respectively. These values fall
above the 90th percentile of climatology. Steep midlevel lapse rates
combined with abundant surface moisture produce MUCAPE values in
excess of 2000 J/kg this afternoon. Thunderstorms are expected to
initiate in the vicinity of the TX/NM state line late this afternoon
within the area of maximum low-level convergence associated with the
surface trough and a slow-moving dryline. Visible satellite imagery
confirms the presence of a developing cumulus field over the CWA
westward into New Mexico as of 1930z. Initially, these storms will
likely be discrete, with large hail and damaging winds appearing to
be the main threat due to the magnitude of instability. With several
weak impulses rounding the base of the upper trough this afternoon
in addition to unseasonably high 0-6km shear values near 40kts,
upper level support appears favorable for the maintenance and
eastward propagation of convection. Consequently, storms will likely
acquire more of a multicellular character as they move eastward,
possibly forming into a line this evening. As this occurs, the main
severe threat transitions to damaging winds. Additionally, the
magnitude of moisture present within the lower atmosphere will
present a heavy rain and flooding threat with this activity as well.

Overnight into early Saturday morning, the initial batch of
thunderstorm activity will likely be pushing east of the area.
However, the low-level jet will be strengthening, with guidance
suggesting southerly 850mb winds nearing 40kt overnight. In
addition, it is anticipated that convective coverage across the
TX/OK panhandles will be sufficient to send a few outflow boundaries
southward into the CWA. Should this occur, the potential exists for
additional rounds of convection enhanced by the LLJ to develop
overnight, possibly lingering into Saturday morning. For this
reason, chance PoPs were kept in place for the overnight period,
mainly across our northern counties where the influence from any
outflow boundaries would be most pronounced.

During the morning hours on Saturday, any residual overnight
convection will finally exit the area to the east, with skies
beginning to clear. However, this break in the action is expected to
be short-lived, as southerly surface flow continues to keep the low
levels warm and moist. Thunderstorm chances increase again on
Saturday afternoon, as continued surface troughing in eastern New
Mexico combined with the influence of an approaching frontal
boundary from the north will support convective initiation. By
Saturday afternoon, guidance suggests that MUCAPE may exceed 3000
J/kg, with 0-6km shear possibly reaching near 50kt. With PWATs also
approaching 1.4", the threat for severe weather, heavy rain, and
flooding will overspread the CWA Saturday afternoon. Thunderstorm
coverage will likely expand into the evening, with an ongoing heavy
rain and flash flooding threat persisting into the long term period.
Will let later shifts evaluate the need for a Flood Watch as new
guidance becomes available and the mesoscale details become clearer.
/DWK

LONG TERM...
Long term forecast remains on track this afternoon with a focus on
the potential for heavy rainfall Saturday night into Sunday with
prolonged rain chances into next week. Upper level pattern will be
characterized by a strong area of high pressure located over British
Columbia and the Pacific Northwest which will place a trough
across the central U.S. down into the Southern Plains.

Still appears that the cold front will settle across our region by
Saturday evening which will serve as the focusing mechanism for
rainfall during the overnight hours. Upper level support will be in
place as a shortwave moves across the region with the right entrance
region of a 250 mb jet streak located overhead. At lower levels an
850 mb jet should ramp up leading to strong moisture transport
intersecting the cold front across the area. PWAT values will be
anomalously high for this time of year with around 1.25-1.5" and
localized areas up to 1.75". Long skinny cape profiles will be in
place for much of the night therefore all of these factors will
set the stage for efficient rainfall processes during the
overnight hours and hence flooding will be the primary threat. As
the LLJ weakens towards daybreak on Sunday activity may become a
bit more scattered across the region however with lift still in
place continued showers and thunderstorms appear likely. At this
time the heaviest rainfall appears to be across the southern half
of the CWA due to where the cold front is expected to stall
however these details will be better honed during the event. Rain
cooled air may help to shove this front a bit farther south
however that is dependent on what actually occurs during the
overnight hours. As long as the front remains near our region
though a continued threat for heavy rainfall will remain possible.

Upper level troughing along with high PWAT values will remain in
place through the majority of week ahead therefore continued
rainfall chances look possible. Obviously each round of rainfall
will affect the chances for future rounds of rainfall by changing
where surface convergence will be maximized. Long range ensemble
guidance indicates that for Lubbock rainfall totals of 1.5-3"
appears likely by the end of next week (however even higher totals
would be possible based on the mesoscale details) with the
majority of that rainfall occurring Saturday night through Monday.
With troughing overhead along with clouds/rainfall temperatures
each afternoon starting on Sunday through the end of the week will
also be below normal. An additional front appears to approach the
area towards the end of the week which may focus another round of
rainfall across the area. /WCI

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

55
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1136 AM CDT Fri Jun 25 2021

TXZ021>044-261645-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1136 AM CDT Fri Jun 25 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Isolated thunderstorms are expected to develop over the western
South Plains and far southwestern Texas Panhandle this late
afternoon. Wind gusts to 65 mph, hail to the size of golf balls, and
flooding will be possible with the most intense activity. These
storms are expected to form into a line as they move east. As this
occurs, the threat will transition mainly to wind gusts to 65 mph and
localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rain is possible Saturday evening into Sunday across West
Texas. Several clusters of thunderstorms are expected to form
Saturday evening and slowly move east across the South Plains and
Rolling Plains. A few storms may become severe, however, flash
flooding will be the main hazard from this activity.

Additional chances for thunderstorms will continue into the middle
of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Jun 25, 7:29 PM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Lubbock TX
729 PM CDT Fri Jun 25 2021

TXZ030-031-036-037-260100-
Floyd TX-Dickens TX-Motley TX-Crosby TX-
729 PM CDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKENS...
SOUTHEASTERN FLOYD...NORTHEASTERN CROSBY AND SOUTHWESTERN MOTLEY
COUNTIES UNTIL 800 PM CDT...

At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Mcadoo, or 9 miles east of Crosbyton, moving
northeast at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
White River Lake, Mcadoo and Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Texas.

LAT...LON 3348 10110 3368 10120 3399 10100 3371 10071
TIME...MOT...LOC 0029Z 239DEG 31KT 3366 10108

PAZOS
Special weather statement, Jun 25, 7:35 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Lubbock TX
735 PM CDT Fri Jun 25 2021

TXZ028-029-033-034-260100-
Hockley TX-Cochran TX-Lamb TX-Hale TX-
735 PM CDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAILEY...
NORTHEASTERN COCHRAN...NORTHWESTERN HOCKLEY...SOUTHWESTERN HALE AND
SOUTHERN LAMB COUNTIES UNTIL 800 PM CDT...

At 735 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Pep, or 12 miles east of Morton, moving northeast at
35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Littlefield, Anton, Amherst, Fieldton, Spade, Whitharral, Pep and
Whiteface.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Texas.

LAT...LON 3383 10265 3383 10262 3387 10262 3419 10243
      3390 10200 3352 10259 3375 10269
TIME...MOT...LOC 0035Z 237DEG 41KT 3374 10255

PAZOS
Local storm report, Jun 25, 8:16 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT FRI JUN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     3 NNW MCADOO            33.77N 101.03W
06/25/2021  M75 MPH          DICKENS            TX   MESONET

&&

EVENT NUMBER LUB2100401

MLP
Special weather statement, Jun 25, 8:20 PM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Lubbock TX
820 PM CDT Fri Jun 25 2021

TXZ028-029-034-035-260145-
Hockley TX-Lamb TX-Lubbock TX-Hale TX-
820 PM CDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LUBBOCK...
NORTHEASTERN HOCKLEY...SOUTHWESTERN HALE AND SOUTHEASTERN LAMB
COUNTIES UNTIL 845 PM CDT...

At 820 PM CDT, Doppler radar was tracking a strong thunderstorm near
Anton, or 15 miles southeast of Littlefield, moving east at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Lubbock, Shallowater, Anton, Cotton Center, Spade and Reese Center.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Texas.

LAT...LON 3362 10227 3396 10224 3403 10188 3361 10186
TIME...MOT...LOC 0120Z 271DEG 28KT 3376 10215

PAZOS
Special weather statement, Jun 25, 8:40 PM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Lubbock TX
840 PM CDT Fri Jun 25 2021

TXZ025-260215-
Hall TX-
840 PM CDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL COUNTY UNTIL
915 PM CDT...

At 840 PM CDT, Doppler radar was tracking a strong thunderstorm near
Memphis, moving east at 20 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Memphis.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3468 10042 3464 10065 3475 10069 3475 10042
TIME...MOT...LOC 0140Z 254DEG 17KT 3476 10060

PAZOS
Special weather statement, Jun 25, 11:23 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Lubbock TX
1123 PM CDT Fri Jun 25 2021

TXZ021-022-260500-
Parmer TX-Castro TX-
1123 PM CDT Fri Jun 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARMER AND NORTHWESTERN
CASTRO COUNTIES UNTIL MIDNIGHT CDT...

At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bovina, or 10 miles southwest of Friona, moving northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Friona, Bovina, Summerfield and Black.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.

LAT...LON 3475 10251 3461 10240 3438 10288 3456 10302
      3475 10276
TIME...MOT...LOC 0423Z 235DEG 34KT 3454 10287

GKENDRICK

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:29 PM CDTSpecial Weather StatementLUBDickens31 min
Jun 25, 7:35 PM CDTSpecial Weather StatementLUBLamb25 min
Jun 25, 8:20 PM CDTSpecial Weather StatementLUBLubbock25 min
Jun 25, 8:26 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher34 min
Jun 25, 8:40 PM CDTSpecial Weather StatementLUBHall35 min
Jun 25, 9:00 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Swisher19 min
Jun 25, 9:16 PM CDTSevere Thunderstorm WarningLUBBriscoe18 min
Jun 25, 11:23 PM CDTSpecial Weather StatementLUBParmer37 min
Jun 26, 12:45 AM CDTFlash Flood WarningLUBCastro, Swisher109 min
Jun 26, 12:53 AM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher67 min
Jun 26, 2:37 AM CDTAreal Flood AdvisoryLUBBriscoe, Castro, Swisher2 hr
Jun 26, 9:50 AM CDTFlood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more78 min
Jun 26, 11:14 AM CDTFlood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more44 hr
Jun 26, 4:35 PM CDTSevere Thunderstorm WarningLUBYoakum55 min
Jun 26, 5:24 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum66 min
Jun 26, 5:28 PM CDTSpecial Weather StatementLUBYoakum32 min
Jun 26, 5:39 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum66 min
Jun 26, 6:17 PM CDTSevere Thunderstorm WarningLUBTerry43 min
Jun 26, 6:25 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.